# SDR AALA202212200187

- Difficulty date: October 24, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,121 hours, 31,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112815202
- Condition: Corroded
- Location: Frms 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, CORROSION ON FORWARD CABIN FLOOR BEAM BETWEEN FR 12 AND FR 24 AT -Y765. MAINTENANCE REPLACED BEAM IAW SRM 51-72-11.
